Showing 25–36 of 82 results

Berlinchemie, Eudorlin extra Ibuprofen, 2×20

€10.72

This preparation is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug/antirheumatic drug, NSAID) with antipyretic properties.

Berlinchemie, Eudorlin Ibuprofen 20mg/ml, 100

€4.77

This preparation is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug/antirheumatic drug, NSAID) with antipyretic properties.

Berlinchemie, Eudorlin Ibuprofen 40 mg, 2×100

€11.99

Short-term symptomatic treatment of mild to moderate pain and/or fever in children weighing 10 kg or more (1 year), adolescents and adults.

Berlinchemie, Eudorlin Ibuprofen 40mg/ml Suspension Z. Oral, 100

€4.76

The preparation is a medicine that relieves pain and reduces fever (a non-steroidal anti-inflammatory drug/antirheumatic drug, NSAID).

Berlinchemie, Paracetamol BC 125 mg, 10

€3.46

Application area Headache Active ingredient Paracetamol

Berlinchemie, Paracetamol Bc 500 mg, 10

€1.35

The preparation is a pain-relieving, antipyretic drug (analgesic and antipyretic).

Berlinchemie, Paracetamol Bc 500 mg, 20

€1.75

Application area Headache Active ingredient Paracetamol

Berlinchemie, PARACETAMOL BC 500 mg, 3×20

€9.48

For the symptomatic treatment of mild to moderate pain and fever

Diclo-ratiopharm 25 mg 20,ratiopharm

€6.78

Diclo-ratiopharm has anti-inflammatory and analgesic effects.

Diclofenac Zentiva 25 mg 20,Zentiva Pharma

€5.60

Diclofenac Zentiva symptomatic treatment of mild to moderate pain and fever in adults and adolescents aged 16 years and over.

Dolopyrin AL 20, ALIUD Pharma

€5.66

Dolopyrin AL is a combination of acetylsalicylic acid, paracetamol (analgesics and antipyretics) and caffeine.

Dolormin Extra 50,Johnson & Johnson

€20.34

Dolormin Extra 50 for symptomatic short-term treatment of mild to moderate pain.